标题:Positive solutions to singular semipositone m-point n-order boundary value problems
作者:Su, Hua ;Wang, Xinjun
作者机构:[Su, Hua ] School of Statistics and Mathematics, Shandong University of Finance, Jinan 250014, China;[Wang, Xinjun ] Center for Economic Research, Sha 更多
通讯作者:Su, H
来源:Journal of Applied Mathematics and Computing
出版年:2011
卷:36
期:43102
页码:187-200
DOI:10.1007/s12190-010-0396-5
关键词:Fixed-point index theory; Positive solutions; Singular semipositone m-point n-order boundary value problem
摘要:In this paper, we consider the existence of positive solutions to the following Singular Semipositone m-Point n-order Boundary Value Problems (SBVP): {(-1)(n-k)x(n)(t)=λ f(t,x(t)), 00, a i∈[0,∞),(i=1,2,m-2), 0<η 1<η 2<·<η m-2<1 are constants, f:(0,1)×[0,+∞)→R is continuous and may have singularity at t=0 and/or 1. Without making any monotone-type assumption, we obtain the positive solution of the problem for λ lying in some interval, based on fixed-point index theorem in a cone. © 2010 Korean Society for Computational and Applied Mathematics.
收录类别:EI;SCOPUS
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79957983260&doi=10.1007%2fs12190-010-0396-5&partnerID=40&md5=b1a17b7e2e05cd9fb89865d91240ffc3
TOP